# SDR CA101206015

- Difficulty date: December 5, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Aircraft serial: 46089
- Aircraft time: 14,630 hours, 46 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311N5049139
- Condition: Missing
- Location: Nr 2 Nacelle
- Part time: 46,089 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL AFTER A FLIGHT, IT WAS NOTICED THAT INSP PANEL 443BR ON THE OTBD SIDE OF THE NR 2 ENGINE PYLON WAS MISSING.  PANEL PN 311N5049-139, IPC 54-53-01-05, ITEM 175. THE PANEL WAS REPLACED.  ACFT TSN 46089, CSN 14630. THIS IS THE SECOND PANEL TO GO MISSING FROM THIS PYLON ON THIS ACFT SINCE IMPORT.   REF SDR 20101202003 FOR PREVIOUS OCCURRENCE. A NON-ROUTINE TASK CARD HAS BEEN RAISED FOR INSP OF THE REMAINING PANELS ON THIS PYLON FOR SECURITY.  MX QUALITY HAS CONTACTED, MX QUALITY IN THE UK FOR FOLLOW UP WITH THEIR PEOPLE THAT LAST WORKED ON THIS AREA.
